MathSciNet Relay Station
MathSciNet bibliographic data
MR1371141 42A61 (42C30 46E99)
Seip, Kristian; Ulanovskii, Alexander M. The Beurling-Malliavin density of a random sequence. Proc. Amer. Math. Soc. 125 (1997), no. 6, 1745–1749.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement